Thue equations with composite fields
Acta Arithmetica, Tome 88 (1999) no. 4, pp. 311-326
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Yuri Bilu 1 ; Guillaume Hanrot 1
@article{10_4064_aa_88_4_311_326,
author = {Yuri Bilu and Guillaume Hanrot},
title = {Thue equations with composite fields},
journal = {Acta Arithmetica},
pages = {311--326},
year = {1999},
volume = {88},
number = {4},
doi = {10.4064/aa-88-4-311-326},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-88-4-311-326/}
}
Yuri Bilu; Guillaume Hanrot. Thue equations with composite fields. Acta Arithmetica, Tome 88 (1999) no. 4, pp. 311-326. doi: 10.4064/aa-88-4-311-326
Cité par Sources :